# SDR HEEA955248

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Temp Sensor
- Part number: 25490391
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LOW ENGINE POWER. TEMP SENSOR DEFECTIVE
